# SDR SWIA200413801

- Difficulty date: September 9, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 18,571 hours, 24,210 cycles
- Engine: Pwa PW118B
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Part number: C818022
- Part serial: 641
- Condition: Inoperative
- Location: Stall Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOS STICK SHAKER INOPERATIVE.  REMOVED AND REPLACED FOS STICK SHAKER IAW MM 27-34-04.  OPERATIONAL CHECK SATISFACTORY. P/N:  C-81802-2  S/N OFF:  641
